# SDR QXEA200601372

- Difficulty date: May 15, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. LT IB SEAT TRACK AHS A SEAT FOOT GOUGE AT ABOUT STAA X324. MAINTENANCE REPAIRED IAW RD 8/4-53-884, PSM 1-84-7A, PART 6, 51-00-02 AND SRM TASK 51-21-10-380-801.
